zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Convergence of delay differential equations driven by fractional Brownian motion. (English) Zbl 1239.60040
Summary: We prove an existence and uniqueness result of solution for stochastic differential delay equations with hereditary drift driven by a fractional Brownian motion with Hurst parameter H>1/2. Then, we show that, when the delay goes to zero, the solutions to these equations converge, almost surely and in L p , to the solution for the equation without delay. The stochastic integral with respect to the fractional Brownian motion is a pathwise Riemann-Stieltjes integral.
MSC:
60H05Stochastic integrals
60H07Stochastic calculus of variations and the Malliavin calculus
60H10Stochastic ordinary differential equations
60G22Fractional processes, including fractional Brownian motion
References:
[1]X. Fernique. Regularité des trajectoires des fonctions aléatoires gaussienes. In: École d’Été de Probabilités de Saint Flour, IV-1974. Lecture Notes in Math 480, 1–96 (1975).
[2]Ferrante M., Rovira C.: Stochastic delay differential equations driven by fractional Brownian motion with Hurst parameter H > 1/2. Bernoulli 12, 85–100 (2006)
[3]J. León and S. Tindel: Malliavin calculus for fractional delay equations. ArXiv:0912.2180.
[4]Lyons T.: Differential equations driven by rough signals (I): An extension of an inequality of L. C. Young. Mathematical Research Letters 1, 451–464 (1994) · doi:10.4310/MRL.1994.v1.n4.a5
[5]S.-E. A. Mohammed: Stochastic differential systems with memory: theory, examples and applications. In: Stochastic Analysis and Related Topics VI (L. Decreusefond, J. Gjerde, B. Oksendal and A.S. Üstünel, eds), Birkhäuser, Boston, 1–77 (1998).
[6]Neuenkirch A., Nourdin I., Tindel S.: Delay equations driven by rough paths. Electron. J. Probab. 13, 2031–2068 (2008)
[7]Nualart D., Rascanu A.: Differential equations driven by fractional Brownian motion. Collect. Math. 53, 55–81 (2002)
[8]S.G. Samko, A.A. Kilbas and O. Marichev: Fractional Integrals and Derivatives. Theory and Applications. Gordon and Breach (1993).
[9]Young L.C.: An inequality of the Hölder type connected with Stieltjes integration. Acta Math. 67, 251–282 (1936) · doi:10.1007/BF02401743
[10]Zähle M.: Integration with respect to fractal functions and stochastic calculus. I. Prob. Theory Relat. Fields 111, 333–374 (1998) · doi:10.1007/s004400050171